# SDR 95ZZZX6055

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3582X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052105
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERNATHERM VALVE WAS REMOVED FROM ENGINE, RETAINING NUT WAS FOUND LOOSE.  THIS VERNATHERM DID NOT APPLY TO SB 518C BY SERIAL NUMBER.  IT WAS INSPECTED DUE TO PREVIOUS REPORTS OF VERNATHERM FAILURES WHICH MET SB 518C CRITERIA.  SUBMITTER STATED POOR DESIGN, RE-DESIGN PART.
